# SDR AALA2020090969017

- Difficulty date: September 5, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 72,631 hours, 9,148 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: MN1604
- Condition: Inoperative
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER ASSIST SYSTEM GREEN LIGHT DOES NOT WORK AT DOOR L3. REMOVED AND REPLACED BOTH BACKUP BATTERIES ON EMERGENCY POWER ASSIST SYSTEM BATTERY PACK AT DOOR L3.
